Skip to Main content Skip to Navigation
Journal articles

Nonlinear and semilinear rheology of porous solids

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01368469
Contributor : Maurice A. Biot <>
Submitted on : Monday, September 19, 2016 - 3:35:36 PM
Last modification on : Friday, July 26, 2019 - 1:37:15 PM

Links full text

Identifiers

Collections

Citation

Maurice A. Biot. Nonlinear and semilinear rheology of porous solids. Journal of Geophysical Research. Oceans, Wiley-Blackwell, 1973, 78 (23), pp.4924-4937. ⟨10.1029/JB078i023p04924⟩. ⟨hal-01368469⟩

Share

Metrics

Record views

106